Decay properties of the Stokes semigroup in exterior domains with Neumann boundary condition

Yoshihiro Shibata, Senjo Shimizu

    Research output: Contribution to journalArticle

    10 Citations (Scopus)

    Abstract

    In this paper, we obtain local energy decay estimates and L p-Lq estimates of the solutions to the Stokes equations with Neumann boundary condition which is obtained as a linearized equation of the free boundary problem for the Navier-Stokes equations. Comparing with the non-slip boundary condition case, we have a better decay estimate for the gradient of the semigroup because of the null force at the boundary.

    Original languageEnglish
    Pages (from-to)1-34
    Number of pages34
    JournalJournal of the Mathematical Society of Japan
    Volume59
    Issue number1
    DOIs
    Publication statusPublished - 2007 Jan

    Fingerprint

    Decay Estimates
    Exterior Domain
    Neumann Boundary Conditions
    Stokes
    Semigroup
    Local Energy Decay
    Decay
    Energy Estimates
    Stokes Equations
    Free Boundary Problem
    Null
    Navier-Stokes Equations
    Gradient
    Boundary conditions
    Estimate

    Keywords

    • L-L estimates
    • Local energy decay
    • Neumann boundary condition
    • Stokes semigroup

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Decay properties of the Stokes semigroup in exterior domains with Neumann boundary condition. / Shibata, Yoshihiro; Shimizu, Senjo.

    In: Journal of the Mathematical Society of Japan, Vol. 59, No. 1, 01.2007, p. 1-34.

    Research output: Contribution to journalArticle

    @article{6fed1db940ea4645b9e2a4e19efbc717,
    title = "Decay properties of the Stokes semigroup in exterior domains with Neumann boundary condition",
    abstract = "In this paper, we obtain local energy decay estimates and L p-Lq estimates of the solutions to the Stokes equations with Neumann boundary condition which is obtained as a linearized equation of the free boundary problem for the Navier-Stokes equations. Comparing with the non-slip boundary condition case, we have a better decay estimate for the gradient of the semigroup because of the null force at the boundary.",
    keywords = "L-L estimates, Local energy decay, Neumann boundary condition, Stokes semigroup",
    author = "Yoshihiro Shibata and Senjo Shimizu",
    year = "2007",
    month = "1",
    doi = "10.2969/jmsj/1180135499",
    language = "English",
    volume = "59",
    pages = "1--34",
    journal = "Journal of the Mathematical Society of Japan",
    issn = "0025-5645",
    publisher = "Mathematical Society of Japan - Kobe University",
    number = "1",

    }

    TY - JOUR

    T1 - Decay properties of the Stokes semigroup in exterior domains with Neumann boundary condition

    AU - Shibata, Yoshihiro

    AU - Shimizu, Senjo

    PY - 2007/1

    Y1 - 2007/1

    N2 - In this paper, we obtain local energy decay estimates and L p-Lq estimates of the solutions to the Stokes equations with Neumann boundary condition which is obtained as a linearized equation of the free boundary problem for the Navier-Stokes equations. Comparing with the non-slip boundary condition case, we have a better decay estimate for the gradient of the semigroup because of the null force at the boundary.

    AB - In this paper, we obtain local energy decay estimates and L p-Lq estimates of the solutions to the Stokes equations with Neumann boundary condition which is obtained as a linearized equation of the free boundary problem for the Navier-Stokes equations. Comparing with the non-slip boundary condition case, we have a better decay estimate for the gradient of the semigroup because of the null force at the boundary.

    KW - L-L estimates

    KW - Local energy decay

    KW - Neumann boundary condition

    KW - Stokes semigroup

    UR - http://www.scopus.com/inward/record.url?scp=34248577905&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=34248577905&partnerID=8YFLogxK

    U2 - 10.2969/jmsj/1180135499

    DO - 10.2969/jmsj/1180135499

    M3 - Article

    AN - SCOPUS:34248577905

    VL - 59

    SP - 1

    EP - 34

    JO - Journal of the Mathematical Society of Japan

    JF - Journal of the Mathematical Society of Japan

    SN - 0025-5645

    IS - 1

    ER -